# SDR DXTA2022121576210

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 13,803 hours, 10,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: LOWER EMERGENCY EXIT SIGN AT THE BASE OF THE LAV IS INOP.   REMOVED EMERGENCY EXIT LIGHT FROM BASE OF LAV AND RESEATED MOLEX CONNECTOR IAW CESSNA 560XL SPM 20-30-00.  OPERATIONAL CHECK GOOD AT THIS TIME.
